# SDR SWAA2020060989438

- Difficulty date: June 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVER WING EXIT HATCH AFT EXIT LIGHT DOES NOT ILLUMINATE WITH EMERGENCY LIGHTS SWITCH SELECTED ON / REMOVED AIR RETURN GRILL TO ACCESS EMERGENCY EXIT POWER SUPPLY M1668 AND REPLACED F1 FUSE AND RE-INSTALLED EMERGENCY EXIT LIGHT BATTERY PACK ONTO M1668. POWER SUPPLY IAW AMM 33-51-06-960-804 STEP 3.D.(1);(2)(C);(3). OK TO INSTALL AIR RETURN GRILL AT L/H BS603 LEAD 253 03JUN20 INSP 15 03JUN20 RE-INSTALLED AIR RETURN GRILL AND CONNECTED D12448 TO EMERGENCY EXIT LIGHT L1365 IAW AMM 33-51-00-960-804 STEP 3.D.(5)(C) AND SWPM 20-30-12 AND WDM 33-51-21. PERFORMED GOOD FUNCTIONAL TEST OF EMERG. EXIT LIGHT L1358 AT R/H OWE AFT IAW AMM 33-51-06-960-804 STEP 3.D.(4).
